1. MiniMins members lost 144 Stone in January! Why not join in the conversation today?
    Dismiss Notice
  2. Dismiss Notice

Quick question for the girls out there...

Discussion in 'Cambridge Weight Plan' started by Lady_Amalthea, 29 September 2006 Social URL.

  1. Lady_Amalthea

    Lady_Amalthea Looking for Slimville!

    Are any of you on the Contraceptive Injection? I'm going to get my first jab today and wondered if it affects the Diet at all?

    I'm thinking along the line of it increasing your appetite etc...

    Any info/input would be great, thanks.

    Erin. x .
     
  2. Avatar

    MiniMins.com Matched Content

    Register a free account with MiniMins and join in the conversation!
  3. Gen

    Gen Normal


    Hiya Erin

    I don't really know anything about it but i'm sure someone will come along soon and give ya a help out!! Is there a name on it, maybe we could google it to see the side effects???

    i do know that it can't be removed so if you do have a reaction to it you are stuck for whatever period of time with these side effects :eek: :eek: that really put me off getting it!! do you know anyone else who got it??

    let me know the name if you have one and i'll look it up

    Gen xx
     
  4. kati

    kati Well-Known Member

    I had a couple of those injections but not since I started the diet. To be honest I didn't notice an increase in appetite at all when I had it, but it was impossible to lose weight with dieting and going to the gym 4 days a week. I think it took me 6 weeks to lose 4 pounds. That was just a normal calorie counting diet though so I don't know if it'll make a differene with CD.

    But it did make me feel pretty depressed when I got the injection
     
  5. d4n13773

    d4n13773 Well-Known Member

    Hiya,

    I've been having Depo (whatsit) for a couple of years, always been overweight, but my weight has gone up continually as has my blood pressure. Not to dangerous levels and the nurse never said anything but I was getting worried. Have had no issues so far with CD, I'm coming to the end of week 4, and have no real appetite to speak of.

    I'm not sure about when I finish the diet, or whether the injections were responsible for my weight gain in the first place (I've been up and down all my life!)

    The main reason I have it is because it stops my periods, I've read quite a few negative post from other girls who seem to suffer more at TOTM on CD, with bloating and cravings etc. So maybe that's a god thing?
     
  6. Coley

    Coley Re-starter

    I'm on the depo and never had any problems with it. Guess you might feel a bit hungry if you felt hungry on other hormone contraceptives cause they're pretty much the same? Maybe ketosis saved me.

    No periods, no pain, no yukkyness and none of this retaining water lark! yey!

    Happy Days!:):):)

    Best of luck, I think it's great!

    Nicole x
     
  7. Purple Hugs

    Purple Hugs Loves weight.. training!

    Hi Erin, I was on it for a number of years. I later found out it (along with all hormonal birth control) MAY increase your chances of Breast cancer.. As I have an increased chance anyhow i now steer clear of hormonal birth control.

    you can also gain a little weight, but if you're watching for your weight that probably won't be an issue for you.

    It did work a treat, no period, no pain, no having to remember apart from 3 monthly.

    Not sure on the affects of a diet though as I wasn't on one.
     
  8. Lady_Amalthea

    Lady_Amalthea Looking for Slimville!

    'depo-provera' is the correct name for it...

    And thanks for all your input so far. I'm just gonna go through with it and hope for the best! If I do feel a little more hungry I'll resist temptation hehe.
     
  9. Purple Hugs

    Purple Hugs Loves weight.. training!

    yes, same one. It works well for a lot of women. :)
     
  10. Coley

    Coley Re-starter

    hahaha.....Erin!! I didn't realise this was you!! Depo is great! rock on!!
     
  11. palmettofairy

    palmettofairy Well-Known Member

    I was on the jab once and I would strongly discourage anyone else trying. It was a nightmare. It was like I had PMT for 3 months straight. I put on weight, I was moody, I could not sleep. It was so terrible, I was so terrible that a boyfriend actually broke up with me because he could not handle the hormonal swings the jab caused.
     
  12. gaijingirl

    gaijingirl has lying hips

    I also had a very bad time on Depo. I actually ended up having severe panic attacks, unable to leave the house and on anti-depressants ... :( However, many people take it very successfully with no problems at all.

    I was surprised that it effected me in that way as I'm not generally sensitive to the pill or other medications.
     
  13. Ajax

    Ajax Finally...Life begins

    Depo Provera was great for me when I had it, no periods no pains no pmt it was heaven, the only downside was, it took me 18 months to get my periods back, so just plan if you do want to try for a baby, it can take a while. Once my family is complete I won't hesitate to go back onto it. One little prick every 11,12 weeks is well worth no period pains to me! and no pills to remember!

    Every one is different. I never put on weight with the pill i put on weight because I ate too much!
     

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.